# SDR IXXA08SMN153S

- Difficulty date: April 18, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 88,878 hours, 38,040 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Worn
- Location: Zone 100
- Part time: 88,878 hours, 38,040 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND "B" CARGO DOOR FORWARD LOWER JAMB CORNER SKIN WORN AT STATION 520.000 LONGERON 30 RIGHT.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED EXISTING REPAIR DOUBLER.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACK, NO CORROSION FOUND.  FABRICATED REPAIR DOUBLER, REPAIR TRIPLER, FILLERS, CLEANED.  TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED REPAIR PARTS IAW FAA FORM 8100-9 DATED 05-22-08, AD 2005-18-0-7 S/B DC8-53-078, DRAWING SR08530019, 5750776, MESSAGE 1-821382564-7 DATED 05-09-08 ND 1-842846685-2 DATED 05-22-08,  SRM 51-1-8 PAGES 17-18, SRM 53-2-0 PAGE 2P, SRM 51-3-0, 51-1-21, 51-1-20D, REPAIR SKETCH 1-821382564, NDT SPM PART 06-10-01-001, AND SRM 51-1-8B.
